# SDR SWIA20250925009

- Difficulty date: September 9, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N615UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000816
- Aircraft time: 12,664 hours, 8,434 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R/H BEAM AT FR 86 HAS CORROSION  (C-CHECK RO 09/24/2025)REMOVED AND REPLACED R/H AFT WET AREA BEAM BETWEEN FR 86-89 REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.FACTORY REPLACEMENT PART INSTALLED NO CHANGE TO AIRCRAFT WEIGHT AND BALANCE.
